I am having another hand surgery on July 16th to get the screws & pins removed (previous surgery was May 27th). I told the surgeon that hydrocodone (vicodin) gives me severe headaches, they gave me oxycodone and the same thing happened. I have had tylenol 3 for my kidney stones but didn't do much for the pain. Any suggestions would be helpful prior to the 8th to let my dr know. THANKS!
I've been on oxycodone for 1 1/2 years. I recently had surgery to remove a lypmh node in my neck and they gave me morphine for the pain. It worked well but made me very sick to my stomach so I was prescribed an anti-nausia medication to take with it. You won't want to take morphine for too long, it makes you kind of weird/wacky feeling.
I hope your surgery goes smoothly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2009 • 1 answer
Posted 24 Jan 2010 • 1 answer
Posted 25 Jun 2013 • 2 answers
Posted 28 Aug 2016 • 1 answer
I have had a persistent headache for 90 days. I got it 30 days after surgery rebound? please help!!?
Posted 6 Oct 2016 • 0 answers